International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064

Found about 3 results

Downloads: 130

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

916 - 920

Some Fixed Point Theorems of Integral Function in Menger Spaces with Property (E.A.)

A. S. Saluja [3]

Share this Article

Downloads: 113

Research Paper, Mathematics, India, Volume 9 Issue 7, July 2020

1017 - 1019

Fixed Point Theorem for Expansive Mappings in G - Metric Space

A. S. Saluja [3]

Share this Article

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 12 Issue 1, January 2023

116 - 117

Fixed Point Theorems for Expansion Mappings in Sequentially Complete Quasi-Gauge Function Space

A. S. Saluja [3]

Share this Article
Top